# SDR SWAA2021091515359

- Difficulty date: September 7, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SERVICE DOOR EXTERIOR ESCAPE SLIDE LIGHT IS INOP. ; / [01] RELAMPED AND PERFORMED GOOD FUNCTIONAL CHECK OF RIGHT AFT SERVICE DOOR EXTERIOR ESCAPE SLIDE LIGHT PER AMM 33-51-04-960-801; [02] VERIFIED RELAMPED AND PERFORMED GOOD FUNCTIONAL CHECK OF RIGHT AFT SERVICE DOOR EXTERIOR ESCAPE SLIDE LIGHT PER AMM 33-51-04-960-801
